# SDR HEED95346

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 17451004
- Condition: Defective
- Location: Fuel Sys
- Part time: 182 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BYPASS BUTTON EXTENDED. REPLACED UNIT
